# SDR R61A20090035

- Difficulty date: July 17, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 4,684 hours, 3,732 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286A
- Part serial: 1177
- Condition: Failed
- Location: Le Slat
- Part time: 4,683 hours, 3,731 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SLAT FAIL DURING SLAT EXTENSION WHILE ON FINAL.  CREW DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT INTO PIT.  MAINTENANCE WAS DISPATCHED TO THE A/C TO TROUBLESHOOT.  MAINTENANCE FOUND BOTH LT O/B SKEW SENSORS TO BE AT FAULT, AND REMOVED AND REPLACED PER EMB AMM.  A/C WAS THEN RELEASED BACK INTO SERVICE.
